Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 45, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 1, 2015, 7:12 PM EDT for Cherokee County, Clay County, North Carolina. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 7:12 PM EDT (23:12 UTC)
- Expired
- Jun 1, 2015, 7:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, NC, Clay County, NC
The radar
The Knoxville radar (KMRX), 118 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
024
WUUS54 KMRX 012312
SVRMRX
NCC039-043-012345-
/O.NEW.KMRX.SV.W.0045.150601T2312Z-150601T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
712 PM EDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHEROKEE COUNTY IN SOUTHWESTERN NORTH CAROLINA...
CENTRAL CLAY COUNTY IN SOUTHWESTERN NORTH CAROLINA...
* UNTIL 745 PM EDT
* AT 711 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MURPHY...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANDREWS...MURPHY...HAYESVILLE...NANTAHALA LAKE...TUSQUITEE...
MARBLE...TOPTON AND BRASSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3509 8412 3523 8390 3526 8380 3524 8376
3526 8371 3523 8369 3520 8373 3519 8371
3517 8373 3515 8373 3516 8365 3515 8364
3514 8366 3514 8364 3512 8364 3513 8362
3512 8362 3510 8360 3499 8393 3499 8403
TIME...MOT...LOC 2311Z 236DEG 33KT 3510 8392
HAIL...1.00IN
WIND...60MPH
$$
AMP.231 follow-up statement
398
WWUS54 KMRX 012327
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
727 PM EDT MON JUN 1 2015
NCC039-043-012345-
/O.CON.KMRX.SV.W.0045.000000T0000Z-150601T2345Z/
CHEROKEE NC-CLAY NC-
727 PM EDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN CHEROKEE AND CENTRAL CLAY COUNTIES...
AT 727 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYESVILLE...
MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANDREWS...HAYESVILLE...NANTAHALA LAKE...TUSQUITEE...TOPTON AND
BRASSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3508 8401 3520 8382 3523 8376 3526 8371
3523 8369 3520 8373 3519 8371 3517 8373
3515 8373 3516 8365 3515 8364 3514 8366
3514 8364 3512 8364 3513 8362 3512 8362
3510 8360 3500 8391 3503 8396
TIME...MOT...LOC 2327Z 241DEG 10KT 3509 8390
HAIL...0.75IN
WIND...60MPH
$$
AMP.23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:01 PM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 1, 3:01 PM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 301 PM EDT MON JUN 1 2015 .SHORT TERM...(TONIGHT THROUGH TOMORROW NIGHT)...SHOWERS AND STORMS SHOULD DIMINISH IN STRENGTH THIS EVENING AS WE LOSE OUR DAYTIME HEATING. SPOTTY LINGERING SHOWERS AND A STORM OR TWO POSSIBLE THROUGH THE NIGHT. FOG LOOKS LIKE IT WILL BEGIN TO DEVELOP SHORTLY AFTER MIDNIGHT DUE TO EXPECTED PARTIAL CLEARING. PATCHY DENSE FOG EXPECTED LATE IN THE NIGHT AND THROUGH EARLY MORNING...ESPECIALLY ACROSS AREAS THAT RECEIVE RAIN. A WEAK AND SLOW MOVING FRONTAL BOUNDARY CONTINUES TO MOVE EAST SOUTHEAST ACROSS THE FORECAST AREA OVERNIGHT ALONG WITH THE INCOMING BROAD AND UPPER TROUGH. BOUNDARY LOOKS TO BE DRAPED ALONG THE SPINE OF THE APPALACHIANS BY EARLY TOMORROW MORNING AND GRADUALLY MOVE FURTHER EAST THROUGH THE DAY TOMORROW. FOR OUR AREA...THE FOCUS FOR SHOWER AND STORM ACTIVITY LOOKS TO BE ACROSS OUR EASTERN MOUNTAINS NEAR THE VICINITY OF THE BOUNDARY. ALSO...THE BROAD WEAK UPPER TROUGH IS FINALLY CENTERED OVER OUR AREA TOMORROW. THE CENTER OF THIS CLOSED OFF LOW LOOKS TO BE RIGHT ON TOP OF US. THIS POSITIONING...ALONG WITH THE BOUNDARY OFF TO OUR EAST...SHOULD HELP TO KEEP THE BEST COVERAGE OF SHOWERS AND STORMS OFF TO OUR EAST AS WELL. HOWEVER...THERE IS STILL ENOUGH LIFT AND MOISTURE ASSOCIATED WITH THE BROAD TROUGH THAT IT SHOULD BE ABLE TO GENERATE AT LEAST A FEW SHOWERS AND STORMS ACROSS THE AREA. SHOWER AND STORM ACTIVITY DIMINISH OVERNIGHT TUESDAY. .LONG TERM...(WEDNESDAY THROUGH MONDAY)...A CLOSED MID/UPPER LOW PRESSURE CENTER WILL BE NEARLY STATIONARY OVER THE SOUTHERN APPALACHIANS WEDNESDAY. DEEP MOISTURE OFF THE ATLANTIC OCEAN WILL WRAP AROUND THE LOW AND INTO OUR NORTHERN SECTIONS. AN INVERTED LOW LEVEL TROUGH AND 850 MB SPEED CONVERGENCE WILL SUPPLY SOME LIFT IN NORTHERN AREAS AS WELL...SO WILL HAVE LIKELY POPS NORTH FOR WEDNESDAY. LESS MOISTURE AND LIFT SHOULD MEAN LOWER PRECIP CHANCES CENTRAL AND SOUTH. THE LOW DRIFTS SLOWLY EASTWARD...AND BY THURSDAY...THE DEEP MOISTURE PLUME SHOULD BE TO OUR EAST AS THE 850-700 MB FLOW TURNS N-NW. THERE WILL STILL BE SOME LOW LEVEL MOISTURE AND INSTABILITY TO SUPPORT SCATTERED CONVECTION...AND WILL HAVE POPS IN THE CHANCE RANGE IN THE AFTERNOON. AS THE CLOSED UPPER LOW TRANSITIONS INTO AN OPEN TROUGH OVER THE CAROLINAS...IT CONTINUES ITS EASTWARD MOVEMENT...AND EAST TN WILL SEE A SERIES OF SHORTWAVE RIDGES AND TROUGHS MOVING THROUGH THE NW FLOW THROUGH THE REMAINDER OF THE FORECAST PERIOD. THE PROBLEM IS THAT THE MODELS ARE NOT IN GOOD AGREEMENT WITH THE TIMING OR INTENSITY OF THE SHORTWAVE TROUGHS...SO CONFIDENCE IS LOW IN THE DETAILS. AS A RESULT...THE FRIDAY THROUGH MONDAY PERIOD WILL BE BROAD BRUSHED WITH CHANCE POPS THAT MAINLY FOCUS ON A DIURNAL TREND OF HIGHER POPS DURING THE DAY AND TEMPERATURES NEAR NORMAL. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 64 81 63 82 / 40 40 20 40 KNOXVILLE MCGHEE TYSON AIRPORT, TN 63 79 62 79 / 60 40 20 50 OAK RIDGE, TN 62 79 62 79 / 50 40 20 50 TRI CITIES AIRPORT, TN 60 76 60 76 / 60 40 30 60 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && SR/DGS
Hazardous weather outlook, Jun 1, 3:07 PM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 307 PM EDT MON JUN 1 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-021915- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 307 PM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...STRONG TO ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH EARLY EVENING... ONGOING CONVECTION THIS AFTERNOON SHOULD BEGIN TO DIMINISH IN STRENGTH AND COVERAGE THIS EVENING AS WE LOSE OUR DAYTIME HEATING. UNTIL THEN...A FEW STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE AS A WEAK FRONTAL BOUNDARY REMAINS NEAR THE EASTERN TENNESSEE VALLEY AND SOUTHERN APPALACHIANS. THE BIGGEST THREATS APPEAR TO BE HEAVY RAINFALL AND GUSTY WINDS. HEAVY DOWNPOURS AND TRAINING OF STORM CELLS MAY CAUSE LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEK AS AN UPPER LEVEL LOW PRESSURE SYSTEM WILL FORM NEAR THE SOUTHERN APPALACHIANS AND HAVE LITTLE MOVEMENT THIS WEEK. A RISK OF LOCALLY HEAVY RAINFALL WILL EXIST WITH THIS SYSTEM DUE TO THE MOISTURE RICH ENVIRONMENT THAT WILL BE IN PLACE ACROSS THE REGION. SOME MINOR FLOODING CONCERNS CAN BE EXPECTED IN AREAS THAT RECEIVE PROLONGED RAINFALL FROM MORE THAN ONE ROUND OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 4:21 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
421 PM EDT MON JUN 1 2015
VAZ006-008-012100-
RUSSELL VA-WASHINGTON VA-
421 PM EDT MON JUN 1 2015
SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...AND WASHINGTON COUNTIES
UNTIL 500 PM EDT...
AT 420 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ABINGDON...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ABINGDON...LEBANON...GLADE SPRING...ROSEDALE...HOLSTON...LINDELL AND
EMORY-MEADOW VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3704 8182 3696 8178 3696 8179 3695 8182
3693 8184 3682 8174 3663 8198 3674 8217
3711 8189
TIME...MOT...LOC 2020Z 216DEG 19KT 3675 8202
AMP.23Special weather statement, Jun 1, 4:28 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
428 PM EDT MON JUN 1 2015
TNZ013-036-012115-
CAMPBELL TN-ANDERSON TN-
428 PM EDT MON JUN 1 2015
SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...AND ANDERSON COUNTIES
UNTIL 515 PM EDT...
AT 427 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JACKSBORO...OR 11 MILES SOUTHWEST OF LA FOLLETTE...MOVING EAST AT 20
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA FOLLETTE...JACKSBORO...CARYVILLE...LAKE CITY...NORRIS...COVE LAKE
S.P....FINCASTLE...DISNEY AND NORRIS DAM S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3644 8405 3624 8400 3620 8430 3629 8433
3631 8433
TIME...MOT...LOC 2027Z 255DEG 18KT 3627 8428
AMP.23Special weather statement, Jun 1, 4:30 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
430 PM EDT MON JUN 1 2015
TNZ012-035-036-012115-
SCOTT TN-ANDERSON TN-MORGAN TN-
430 PM EDT MON JUN 1 2015
SIGNIFICANT WEATHER ADVISORY FOR SCOTT...ANDERSON...AND MORGAN
COUNTIES UNTIL 515 PM EDT...
AT 429 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WARTBURG...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WARTBURG AND PINE
ORCHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3628 8435 3626 8438 3622 8437 3621 8433
3622 8430 3611 8418 3604 8434 3605 8434
3605 8436 3601 8441 3598 8447 3597 8455
3595 8456 3595 8460 3591 8468 3602 8474
3630 8437
TIME...MOT...LOC 2029Z 237DEG 24KT 3607 8455
AMP.23Special weather statement, Jun 1, 5:16 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
516 PM EDT MON JUN 1 2015
TNZ013-014-037-012200-
CAMPBELL TN-CLAIBORNE TN-UNION TN-
516 PM EDT MON JUN 1 2015
SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...CLAIBORNE...AND UNION
COUNTIES UNTIL 600 PM EDT...
AT 515 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF LA FOLLETTE...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW TAZEWELL...TAZEWELL...HARROGATE...SHARPS CHAPEL...LONE
MOUNTAIN...SPRINGDALE...NORRIS LAKE...ROSE HILL...SANDLICK AND BIG
RIDGE S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3636 8353 3637 8356 3636 8357 3637 8359
3634 8364 3633 8366 3634 8367 3632 8368
3625 8400 3630 8404 3627 8404 3628 8405
3635 8408 3657 8361
TIME...MOT...LOC 2115Z 248DEG 21KT 3632 8397
AMP.23Special weather statement, Jun 1, 6:27 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
627 PM EDT MON JUN 1 2015
TNZ035-036-067>069-012315-
ROANE TN-KNOX TN-LOUDON TN-ANDERSON TN-MORGAN TN-
627 PM EDT MON JUN 1 2015
SIGNIFICANT WEATHER ADVISORY FOR ROANE...KNOX...LOUDON...ANDERSON...
AND MORGAN COUNTIES UNTIL 715 PM EDT...
AT 627 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MIDTOWN...OR NEAR ROCKWOOD...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...LENOIR CITY...KINGSTON...ROCKWOOD...FARRAGUT...OLIVER
SPRINGS...MIDTOWN...FAIRVIEW...HARRIMAN...OAKDALE...COALFIELD...
DEARMOND...BRADBURY AND PINE ORCHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3575 8464 3589 8471 3591 8468 3595 8470
3596 8469 3614 8426 3587 8411
TIME...MOT...LOC 2227Z 249DEG 21KT 3588 8460
AMP.23Special weather statement, Jun 1, 6:47 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
647 PM EDT MON JUN 1 2015
NCZ060-061-012315-
CHEROKEE NC-CLAY NC-
647 PM EDT MON JUN 1 2015
SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...AND CLAY COUNTIES UNTIL
715 PM EDT...
AT 647 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MURPHY...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MURPHY...HOT HOUSE...MARBLE AND CULBERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3499 8423 3506 8427 3507 8425 3523 8391
3507 8383 3506 8384 3499 8413
TIME...MOT...LOC 2247Z 247DEG 24KT 3504 8413
AMP.23The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:27 PM EDT | Special Weather Statement | MRX | Madison | 33 min |
| Jun 1, 6:47 PM EDT | Special Weather Statement | MRX | Cherokee | 28 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.